# SDR YENA2023111701415

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 45,896 hours, 30,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: SECONDARY NRC: AFTER INTERCOSTALS REMOVAL IN REF TO NRC 00302 CORROSION ON STGR 27 RH BTW FR 86-87 AT C2. WAS FOUND;(RESOLVED ON W/O: 1260255 TASKCARD: NR-00024 ) REF TOMX W/O# 2362 N/R# 00332. STGR 27 RH BTW FR 86-87 AT C2 WAS REPAIRED PER EMB-190 ETI-190-23-702 R2 AND ETD2023-190-026419 REV.: A. ACCOMPLISHED BY TOMX # 400420, TOMX QC # 269616.
